# SDR P5CA2023062000032

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 50,734 hours, 8,003 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: 15792005
- Part serial: S4980157920119
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO RH OTBD AILERON INOP( R/R RH OTBD AILERON PER AMM 27-11-13, LEAK CHECK GOOD, MSG CLEARED. OPS CHECK GOOD PER AMM 27-11-13. DMI 187643 CLOSED. )
